American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54A20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 35 found      Go to page: 1 2

[1] Maria Manuel Clementino, Dirk Hofmann and George Janelidze. Local homeomorphisms via ultrafilter convergence. Proc. Amer. Math. Soc. 133 (2005) 917-922. MR 2113944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] S. Garcia-Ferreira and M. Sanchis. Weak selections and pseudocompactness. Proc. Amer. Math. Soc. 132 (2004) 1823-1825. MR 2051146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jan Pelant, Mihail G. Tkachenko, Vladimir V. Tkachuk and Richard G. Wilson. Pseudocompact Whyburn spaces need not be Fréchet. Proc. Amer. Math. Soc. 131 (2003) 3257-3265. MR 1992867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Menachem Kojman and Saharon Shelah. Van der Waerden spaces and Hindman spaces are not the same. Proc. Amer. Math. Soc. 131 (2003) 1619-1622. MR 1950294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Maria Manuel Clementino and Dirk Hofmann. Triquotient maps via ultrafilter convergence. Proc. Amer. Math. Soc. 130 (2002) 3423-3431. MR 1913023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Piotr Koszmider and Franklin D. Tall. A Lindelöf space with no Lindelöf subspace of size $\aleph_1$. Proc. Amer. Math. Soc. 130 (2002) 2777-2787. MR 1900885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Elzbieta Wagner-Bojakowska and Wladyslaw Wilczynski. Cauchy condition for the convergence in category. Proc. Amer. Math. Soc. 128 (2000) 413-418. MR 1707533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Paul Brock and Gary Richardson. Strict regular completions of Cauchy spaces. Proc. Amer. Math. Soc. 128 (2000) 1547-1554. MR 1641653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Alexander Shibakov. A countable nondiscrete topological field without nontrivial convergent sequences . Proc. Amer. Math. Soc. 127 (1999) 3091-3094. MR 1600137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Henno Brandsma and Jan van Mill. A compact HL-space need not have a monolithic hyperspace. Proc. Amer. Math. Soc. 126 (1998) 3407-3411. MR 1452794.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Alexander Shibakov. Metrizability of sequential topological groups with point-countable $k$-networks. Proc. Amer. Math. Soc. 126 (1998) 943-947. MR 1443165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Alexander Shibakov. Sequential group topology on rationals with intermediate sequential order. Proc. Amer. Math. Soc. 124 (1996) 2599-2607. MR 1353400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] S. Garcia-Ferreira and V. I. Malykhin. $p$-sequentiality and $p$-Fréchet-Urysohn property of Franklin compact spaces . Proc. Amer. Math. Soc. 124 (1996) 2267-2273. MR 1327014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Winfried Just, Ol'ga V. Sipacheva and Paul J. Szeptycki. Nonnormal spaces $C_p(X)$ with countable extent. Proc. Amer. Math. Soc. 124 (1996) 1227-1235. MR 1343704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] C. G. Petalas and T. Vidalis. Characterisation of compactness through convergence in Tychonoff spaces. Proc. Amer. Math. Soc. 124 (1996) 633-636. MR 1328370.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Michael W. Hero. Special $\alpha$-limit points for maps of the interval . Proc. Amer. Math. Soc. 116 (1992) 1015-1022. MR 1100653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jean-Paul Penot. The cosmic Hausdorff topology, the bounded Hausdorff topology and continuity of polarity . Proc. Amer. Math. Soc. 113 (1991) 275-285. MR 1068129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Roy A. Johnson, Jerzy Niewiarowski and Tadeusz Świątkowski. Small systems convergence and metrizability . Proc. Amer. Math. Soc. 103 (1988) 105-112. MR 938652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Kazuhiro Sakai. Periodic points of positively expansive maps . Proc. Amer. Math. Soc. 94 (1985) 531-534. MR 787907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] R. J. Gazik, B. H. Park and G. D. Richardson. A Wallman-type compactification for convergence spaces . Proc. Amer. Math. Soc. 92 (1984) 301-304. MR 754726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Mary Ellen Rudin. Two problems of Dowker . Proc. Amer. Math. Soc. 91 (1984) 155-158. MR 735583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] D. C. Kent and G. D. Richardson. Completely regular and $\omega $-regular spaces . Proc. Amer. Math. Soc. 82 (1981) 649-652. MR 614896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Vinod Kumar. Compactification of a convergence space . Proc. Amer. Math. Soc. 73 (1979) 256-262. MR 516474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Eva Lowen-Colebunders. An internal and an external characterization of convergence spaces in which adherences of filters are closed . Proc. Amer. Math. Soc. 72 (1978) 205-210. MR 0500785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] John Ginsburg. A topological version of $\diamondsuit $ . Proc. Amer. Math. Soc. 65 (1977) 142-144. MR 0441737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] T. R. Hamlett and Paul Long. Inverse cluster sets . Proc. Amer. Math. Soc. 53 (1975) 470-476. MR 0388312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] R. J. Gazik. On Biesterfeldt's completion axiom spaces . Proc. Amer. Math. Soc. 52 (1975) 401-405. MR 0375201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] J. E. Vaughan. Convergence, closed projections and compactness . Proc. Amer. Math. Soc. 51 (1975) 469-476. MR 0370462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] D. C. Kent, G. D. Richardson and R. J. Gazik. $T$-regular-closed convergence spaces . Proc. Amer. Math. Soc. 51 (1975) 461-468. MR 0375202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] G. D. Richardson and D. C. Kent. A note on $C\sb{c}(X)$ . Proc. Amer. Math. Soc. 49 (1975) 441-445. MR 0370483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 35 found      Go to page: 1 2